# SDR UIEA200400148

- Difficulty date: August 14, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 3751832
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA/LAX - EN ROUTE AFTER LEAVING MIAMI THE F/O PRESSURE ALTIMETER FLUCTUATING UNCONTROLLABLE AND MACH INDICATOR FLAP ALTERNATELY COMING IN VIEW.  WITH A DIFFERENCE IN MACH SPEED OF 6.5, CAPTAIN 79 MACH.  F/O .19 MACH INDICATED.  SUSPECT F/O CADS.  REMOVED AND REPLACED CADC NR 2.  OPS CHECK OK IAW REF MM 34-12-01.  (M)
